# SDR C2XA06TY040

- Difficulty date: June 29, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 8,837 hours, 4,717 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 14569009407
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULE 2C INSPECTION THE LEFT PCA BRACKET WAS FOUND DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE BRACKET IAW EMB135/145 SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
